# SDR GTIA2024022037926

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 19,375 hours, 8,449 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: D572567400200
- Condition: Burned
- Location: Rh Pylon
- Part time: 19,376 hours, 8,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AEROMAN W/O 2024-53/1 NR 2024-38966.  BURNED SHACKLES DUE TO SHORT CIRCUIT INBOARD SIDE OF RH PYLON.  RAF-01 3499899-02 GENERATED.-PERFORMED PERMANENT REPAIR OF PYLON  GRACKET IAW EA-54-0028-024. THIS REPAIR IS CATEGORY A. INSPECTION NOT REQUIRED
